# SDR WVER20130513001

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 24,898 hours, 17,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 24,898 hours, 17,069 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FUSELAGE STATION 280.00 TRANSVERSE BEAM, FOUND BOTH LEFT AND RIGHT FUSELAGE STATION 280.00 BULKHEAD LOWER WEBS TO BE CORRODED BEYOND LIMITS.
